# SDR CA981022002

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 6117020201067
- Condition: Malfunctioned
- Location: Main Rotor
- Part time: 3,090 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) M/R BLADE BIM INDICATION IN-FLIGHT.  BLADE REMOVED AND SENT FOR TESTING IAW S61 MAINT MANUAL.  SPAR PRESSURE TESTED FOR 10 DAYS.  BLADE RETURNED TO SERVICE.  70 FLIGHT HOURS LATER, SAME INDICATION RECURRED.
